Saridon

Saridon - combined synthetic drug with marked analgesic effect.

Pharmacological action

 Saridon in carton

The effect of Saridona due to its constituent active ingredients:

  • Propyphenazone and paracetamol have a marked antipyretic, analgesic and anti-inflammatory effect;
  • Caffeine increases the analgesic effect of the other two components and also reduces the feeling of fatigue and drowsiness.

Product form

Tablets contain Saridon paracetamol (250 mg), caffeine (50 mg) and propyphenazone (150 mg).

Excipients - casein formaldehyde, microcrystalline cellulose, methyl hydroxypropyl cellulose, corn starch, talc, silica fine anhydrous, magnesium stearate. The blister packs of 10 pieces.

Saridona analogues of the active substance preparations are Gevadal, Kaffetin UK Flyukomp Ekstratab, Novalgin.

Indications Saridona

According to the instructions Saridon prescribed for the pain of various etiologies, including:

  • Headache;
  • Migraine pain;
  • Myalgia;
  • Post-traumatic and post-operative pain;
  • Toothache;
  • Neuralgia;
  • Sciatica;
  • Dismenoreynuyu pain.

Furthermore, Saridon indicated for reducing elevated body temperature at different infectious and inflammatory diseases.

Contraindications

Saridon contraindicated to apply at:

  • Severe disorders of the liver or kidneys;
  • Glaucoma;
  • Leukopenia;
  • Sleeplessness;
  • Angina;
  • Genetic deficiency of glucose-6-phosphate dehydrogenase;
  • Anemia;
  • Irritability;
  • Coronary heart disease;
  • Hypersensitivity to the active or auxiliary components Saridona.

Saridon not prescribed to children under 12 years.

Application Saridona during pregnancy, as well as during breastfeeding, it is undesirable.

Dosing Saridona

 Saridon tablets

According Saridon instructions typically take 1 tablet (maximum - 2 tablets) to four times a day but not more than 6 hours.

The duration of the Saridona should not exceed three (as antipyretic drug) or five days (anesthetic).

The maximum daily dose for adolescents 12-18 years of age is three tablets.

In overdose Saridonom may be signs of acute poisoning:

  • Nausea;
  • Stomach pain;
  • Pale skin;
  • Vomiting;
  • Sweating;
  • Tachycardia.

When the described symptoms of overdose Saridonom shows gastric lavage and the use of adsorbents (activated charcoal).

Do not take Saridon simultaneously with rifampicin, barbiturates, carbamazepine, anticonvulsant drugs and alcohol.

In addition, there are other undesirable drug combinations:

  • Metoclopramide accelerates the absorption of Saridona;
  • Caffeine, which is part of the preparation, accelerates the absorption of ergotamine;
  • Propyphenazone, the active ingredient Saridona, reduces the effectiveness of potassium-sparing diuretics, and anticoagulants and increases the effect of oral antidiabetic agents.

side effects

At therapeutic doses, according to the instructions Saridon well tolerated.

In rare cases, the pill can:

  • Allergic skin reactions;
  • Vomiting;
  • Dizziness;
  • Nausea;
  • Palpitations;
  • Sleep disturbance.

Disorders of the blood in the form of leukopenia, thrombocytopenia and agranulocytosis when applying for Saridona reviews appear very rarely.

Long pills Saridon in high doses leads to NEPHROTOXICITY and hepatotoxicity.

storage conditions

Saridon refers to the number of pain medication OTC with a shelf life of 5 years.





Яндекс.Метрика